# SDR K11A201904042501

- Difficulty date: April 3, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 66,392 hours, 36,283 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7909601
- Part serial: 86043833
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING LEVEL FLIGHT AT 10000 FEET WITH CARGO HEAT OUTFLOW VALVE CLOSED PRESSURIZATION WILL NOT MAINTAIN WITH ONE PACK OPERATION.
